Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 1(145), Pages 199–200 (Mi umn5462)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A Schauder type estimate for a certain class of pseudo-differential operators

E. V. Radkevich


Full text: PDF file (226 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 05.09.1968

Citation: E. V. Radkevich, “A Schauder type estimate for a certain class of pseudo-differential operators”, Uspekhi Mat. Nauk, 24:1(145) (1969), 199–200

Citation in format AMSBIB
\Bibitem{Rad69}
\by E.~V.~Radkevich
\paper A~Schauder type estimate for a~certain class of pseudo-differential operators
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 1(145)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn5462}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=247256}
\zmath{https://zbmath.org/?q=an:0181.42102}


Linking options:
  • http://mi.mathnet.ru/eng/umn5462
  • http://mi.mathnet.ru/eng/umn/v24/i1/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Radkevich, “Hypoelliptic operators with multiple characteristics”, Math. USSR-Sb., 8:2 (1969), 181–205  mathnet  crossref  mathscinet  zmath
    2. Yu. V. Egorov, “On the solubility of differential equations with simple characteristics”, Russian Math. Surveys, 26:2 (1971), 113–130  mathnet  crossref  mathscinet  zmath
    3. V. V. Grushin, “Hypoelliptic differential equations and pseudodifferential operators with operator-valued symbols”, Math. USSR-Sb., 17:4 (1972), 497–514  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:193
    Full text:87
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021